MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC. Medline; TTL1LYR 16FR10ML 100%SILI UMST TR
Model Number URO170816S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the catheter balloon ruptured and the catheter slid out.It was replaced with another catheter.The reported incident stated that while prepping for a nephrectomy on a female patient, the 16' french catheter balloon ruptured and the catheter slid out of the patient.Reportedly, another catheter was inserted without difficulty.Despite multiple good faith efforts to obtain additional information, no further patient details regarding this incident was provided.Due to the reported need to replace the foley catheter, this is an mdr reportable event.No sample was returned for evaluation.A root cause for the reported incident was unable to be determined.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported the catheter balloon ruptured and the catheter slid out.It was replaced with another catheter.

Brand Name
Medline
Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10063406
Report Number1417592-2020-00051
Device Sequence Number17114206
Product Code EZL
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816S
Device Catalogue NumberURO170816S
Device Lot Number20ABJ819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;